# SDR ASOA05118

- Difficulty date: February 9, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LOWER TRAILING EDGE WING PLANK AT WS 148.019 RHS WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LOWER TRAILING EDGE WING PLANK AT WS 148.019 RHS IAW ASA EO 600-57-0134A.  (M)
